# SDR ASAA2018061825121

- Difficulty date: June 18, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,480 hours, 13,453 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 10852
- Condition: Malfunctioned
- Location: Ram Air
- Part time: 47,560 hours, 15,737 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT STAYED ILLUMINATED AT CRUISE ALTITUDE FOR THE FLIGHT.  ACFT GROUNDED.  REMOVED AND REPLACED THE LEFT RAM AIR INLET ACTUATOR IAW AMM 21-51-21. PERFORMED A PACK ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00. ON VERIFY,  GO LIGHT ILLUMINATED. NO FAULTS FOUND.
